Hacettepe Journal of Mathematics and Statistics, ( ISI ), Year (2018-12) , Pages (1-20)

Title : ( On h-Fibration )

Authors: mmm tj , Behrooz Mashayekhy Fard , َAli Pakdaman ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper, we study h-fibrations, a weak homotopical version of fibrations which have weak covering homotopy property. We present some homotopical analogue of the notions related to fibrations and characterize h-fibrations using them. Then we construct some new categories by h-fibrations and deduce some results in these categories such as the existence of products and coproducts.

Keywords

, fiber homotopy, weak covering homotopy property, h-fibration, homotopically path lifting.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1067349,
author = {Tj, Mmm and Mashayekhy Fard, Behrooz and َAli Pakdaman},
title = {On h-Fibration},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2018},
month = {December},
issn = {1303-5010},
pages = {1--20},
numpages = {19},
keywords = {fiber homotopy; weak covering homotopy property; h-fibration; homotopically path lifting.},
}

[Download]

%0 Journal Article
%T On h-Fibration
%A Tj, Mmm
%A Mashayekhy Fard, Behrooz
%A َAli Pakdaman
%J Hacettepe Journal of Mathematics and Statistics
%@ 1303-5010
%D 2018

[Download]